MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during unknown time of an intraocular lens (iol) implant procedure, the lens was torn.
 
Event or Problem Description
Additional information received and stated that the lens had been replaced on the same day, and the surgery had been completed without harm to the patient.
 
Additional Manufacturer Narrative
Additional information was provided in b.5., h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.The reported complaint can be observed on the returned photo.Photo review: received photo shows an (intraocular lens) iol in a lens case base.The iol is damaged and one haptic is broken torn and not observed.Based on our observation of the attached photo, the iol is damaged and one haptic is broken torn and not observed.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24290615
Report Number9612169-2026-00272
Device Sequence Number13118271
Product Code MFK
UDI-Device Identifier00380652408134
UDI-Public(01)00380652408134(17)260717(11)220719(10)25443162
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.205
Device Lot Number25443162
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/13/2026
06/09/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/04/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; UNSPECIFIED INJECTOR.; UNSPECIFIED VISCOELASTIC.
Patient SexUnknown